# SDR AALA20050168

- Difficulty date: February 21, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFTHAND LOWER SILL EMERGENCY EXIT OUTER CHORD AT STATION 861 HAD CORROSION BLENDED FROM UPPER FLANGE.  AREA OF CORROSION IS 0.9 BY 3.7 WITH A DEPTH OF 0.062.  REMOVED CORROSION AND DYE CHECKED AREA FOR CRACKS.  HFEC THE HOLES WHERE FASTENERS WERE REMOVED.  REFINISH THE BLENDED AREA WITH ALODINE AND TWO COATS BMS 10 11 PRIMER.  REINSTALL FASTENERS WET WITH SEALANT, ENSURED PROPERLY SEALED.
